RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 2, Pages 185–215 (Mi aa1381)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval

B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin

Bashkir State University, Ufa, Russia

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:2, 319–340

Bibliographic databases:

Received: 04.02.2012

Citation: B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin, “Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval”, Algebra i Analiz, 26:2 (2014), 185–215; St. Petersburg Math. J., 26:2 (2015), 319–340

Citation in format AMSBIB
\Bibitem{KhaTalKha14}
\by B.~N.~Khabibullin, G.~R.~Talipova, F.~B.~Khabibullin
\paper Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 2
\pages 185--215
\mathnet{http://mi.mathnet.ru/aa1381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242038}
\elib{http://elibrary.ru/item.asp?id=21826355}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 2
\pages 319--340
\crossref{https://doi.org/10.1090/S1061-0022-2015-01340-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922285568}


Linking options:
  • http://mi.mathnet.ru/eng/aa1381
  • http://mi.mathnet.ru/eng/aa/v26/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Yu. Bayguskarov, G. R. Talipova, B. N. Khabibullin, “Subsequences of zeros for classes of entire functions of exponential type, allocated by restrictions on their growth”, St. Petersburg Math. J., 28:2 (2017), 127–151  mathnet  crossref  mathscinet  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:301
    Full text:47
    References:42
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019